Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Post hepatic syndrome - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hello
Doctor :   Hi
Doctor :   How can I help you'
User :   good afternoon doctor
User :   actually
User :   one of my friend asking about this service and the charges after 31st august
User :   u there
Doctor :   yes
Doctor :   I am here
Doctor :   You can refer him
Doctor :   the address
User :   what will be charges
User :   after 31st auguest
Doctor :   We havent thought yet
User :   okie
User :   i need one more assistence
User :   ya actually i had contacted u over phone regarding my illness ,
Doctor :   But we will be complimenting the existence
Doctor :   customers with a benefit package
Doctor :   like you
Doctor :   Please carry on
User :   regarding the weakness
Doctor :   ok
User :   can u refer me some gastro enterologist doctor
User :   other than doctor XXXX
Doctor :   Who referrecd you to Dr XXXX
User :   r u Dr YYYY
Doctor :   Dr XXXX is not a Gastroenterologist but he puts you to a gastroenterologist in the city with an appointment
User :   okie
User :   can u refer me any gastro enterologist or
User :   and liver specialist doctor
Doctor :   You can use the search a doctor/hospital feature on our homepage to find a doctor in your area. If you wish, we can fix up your appointment with a doctor in your area.
User :   you can fix in mumbai also
Doctor :   No only in Bangalore
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No.
User :   age 27 , male , korba chhattisgarh , no
Doctor :   We cant assist you in fixing appnt if out of bangalore
User :   can u refer me any gastro enterologist doc in bangalore
User :   so that i can toalk with him
Doctor :   yes
Doctor :   What do you want to know about
Doctor :   you cant spk to a gastro over phone
Doctor :   Yoiu can only meet him
User :   about post hepatic syndrome
User :   which is usually caused after jaundiced
Doctor :   So what do you want to know abou it
User :   what had happened to me , as all my blood report are ok
User :   about my weakness after jaundice
Doctor :   How long you had jaundice
User :   its 6 month already sir
Doctor :   ok
Doctor :   How are you liver function tests
Doctor :   after the illness
Doctor :   and did yoiu repeat them
User :   u ther
User :   ya
Doctor :   yes
User :   all are ok ,, got / gpt 29 / 37
User :   15 days back i had it
User :   it was all ok
User :   now as if i do some exertion
Doctor :   Most important is the food that you take ater the liver illness
User :   my body falls completley weak
Doctor :   poor appetite, nausea, weakness and jaundice usually subside in several weeks to months, without any specific treatment. In fact,
Doctor :   All you need to take good diet and supplements
User :   but all are ok
Doctor :   Yes even though all are ok
Doctor :   the liver plays an imp role in digestino
Doctor :   when affected it takes long time for recovery
User :   some doctor are saying i had chronic fatigue syndrome
Doctor :   So take supplements
User :   i m really frightenend
Doctor :   Chronic fatigue syndrome should not the commented immediatley afer recovering from an illness
Doctor :   I suggest you to take MILK THISTLE tablets
User :   ok
Doctor :   of GNC pharma
User :   ok
Doctor :   Two tablets a day
User :   ok
Doctor :   For Details Visit and Buy the product at
User :   ok
Doctor :   GNC pharma products have no preservatives, no artificial colors, no sugar and sodium free. These are the best part of it make them with negligible side effects.
Doctor :   take them for two months
User :   ok
Doctor :   Plese confimr the details
Doctor :   YYYY@YYYY Mobile : 0000
User :   sir its sure na ki i dont have chronic fatigue syndrome
Doctor :   yes
User :   coz i had symptoms like that only
Doctor :   You should eat nuts
User :   ya
Doctor :   whole grains
Doctor :   hwo is your appetite
Doctor :   is it good
User :   YYYY@YYYY ,, 0000
User :   its ok
User :   as , when i was normal
Doctor :   eat nuts every day
User :   can i talk to u in phone
Doctor :   eat hygienic food
Doctor :   dont take the junk food at the joints
Doctor :   for next two months
Doctor :   When did you get the HEMOGRAM test done
User :   can i talk to u in phone
User :   15 days back
Doctor :   Hb, TC, DC and ESR
User :   its 15.7
Doctor :   ok
Doctor :   I suggest you to see a dietician for a menu and stick to it for next two to three months
User :   but my jaundiced get ok in one month
User :   for that i had been admitted in hospital also
Doctor :   yes
Doctor :   it takes 7 days usually
User :   mean in feb first week i was ok
Doctor :   but the jaundice lasted more for you
Doctor :   so it takes bit more time
User :   after that as ssson i walk , or continues do some activity for 2- 3 hours my body falls completely week
User :   it takes one month only
User :   actually bili rubin was 12 na
Doctor :   ok
User :   ur good name
Doctor :   Dont worry consult a dietician design the menu, take those tablets and eat perfectly well and no other imp thing
Doctor :   We shall see the result after 45 days
Doctor :   Dr ZZZZZ
Doctor :   Please fill the feedback form say done when done
Doctor :   anything else
User :   no
Doctor :   Ok bye
Doctor :   all the best
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor